# SDR UPS04843516

- Difficulty date: October 29, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- Aircraft time: 67,297 hours, 25,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3644359503
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL ATTACH FITTING CRACKED ON FWD SIDE OF STA 1000 FRAME AT L30L.  REMOVED 2 GUSSETS AT STA 1000 AND REMOVED CRACKED FITTING REF SRM 51-1-21, 51-1-20D, 51-3-0.  INSTALLED REPLACEMENT FITTING AND 2 GUSSETS REF SRM 51-1-20D, 51-1-8.
